# SDR YENA2023021400172

- Difficulty date: February 10, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 01257
- Aircraft time: 78,369 hours, 28,851 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON CENTER FRONT WINDSHIELD FRAME, CENTER POST, AROUND UPPER BOLT LH SIDE IN COCKPIT. REF: ARM W/O 2022 453/1 N/R 2022-676202; REF: ARM W/O 2022-453/1 NR 2022-676202 ACCOMPLISHED PERMANENT REPAIR ON LH WINDSHIELD FRAME LOWER CENTER POST USING THE MIRROR FITTING REPAIR SOLUTION IAW AEROMAN EA # 53-0647-22 REV 0 (COVERS PART 1 -2, AIRBUS REPAIR INSTRUCTION R53113430 ISSUE E AND AIRBUS RDAF 81154223/004/2022#A ) AND EC A23-080-01.AND CLASSIFIED AS MAJOR REPAIR CATEGORY B . TOOL USED DIGITAL CALIPER P/N 700 113-10; S/N 0033189; DUE DATE OCT-08-2023, THICKNESS GAGE, P/N: 45MG, S/N: 221861811, DUE DATE: NOV-08-2023.CALIPER P/N: 500-752-20, S/N: B16101278, DUE DATE: NOV-05-2023 EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D, S/N:210138103, DUE DATE:APR-11-2023. DIGITAL CALIPER P/N 500-752-20; S/N B21038234; DUE DATE OCT-08-2023 .TEMPERATURE CONTROLLER: P/N: P3015GOES00000, S/N: 112031023, DUE DATE: FEB-01-2023. P/N: 45MG, S/N: 130066701, DUE DATE: APR-08-2023.EDDY CURRENT EQUIPMENT P/N: NORTEC 600D, S/N: 210138003, DUE DATE: FEB-22-2023.TORQUE WRENCH P/N: QD1R200A S/N:0521903077 DUE DATE: OCT-25-2023.
